Goto Chapter: Top 1 2 3 4 5 6 7 8 9 10 Bib Ind
 [Top of Book]  [Contents]   [Previous Chapter]   [Next Chapter] 

References

[AA05] Albert, M. H. and Atkinson, M. D., Simple permutations and pattern restricted permutations, Discrete Mathematics, 300 (1--3) (2005), 1 -- 15
().

[AAR03] Albert, M. H., Atkinson, M. D. and Ru\v{s}kuc, N., Regular closed sets of permutations, Theoretical Computer Science, 306 (2003), 85 - 100.

[ALTd.] Atkinson, M. D., Livesey, M. J. and Tulley, D., Permutations generated by token passing in graphs, Theoretical Computer Science, 178 (n.d.), 103 - 118.

[Bri08] Brignall, R., A Survey of Simple Permutations, ArXiv e-prints (2008).

[CJS11] Claesson, A., Jel{\'{i}}nek, V. and Steingr{\'{i}}msson, E., Upper bounds for the Stanley-Wilf limit of 1324 and other layered patterns, ArXiv e-prints (2011).

[HL13] Hoffmann, R. and Linton, S., Regular Languages of Plus- and Minus- (In)Decomposable Permutations, Pure Mathematics and Applications (to appear) (2013).

[PR12] Pierrot, A. and Rossin, D., Simple permutations poset, ArXiv e-prints (2012), 1--15.

[UY00] Uno, T. and Yagiura, M., Fast Algorithms to Enumerate All Common Intervals of Two Permutations, Algorithmica, 26 (2000), 2000.

 [Top of Book]  [Contents]   [Previous Chapter]   [Next Chapter] 
Goto Chapter: Top 1 2 3 4 5 6 7 8 9 10 Bib Ind

generated by GAPDoc2HTML